# SDR YENA2022031600251

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 38,104 hours, 24,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING: CORROSION OVER STRG 21L LOCATED BETWEEN FR 88/89 IN CF III INTERNAL STRUCTURE; ALL WORK ACCOMPLISHED ON TOMEX NRC 000150,   CORROSION OVER STRG 21L LOCATED BETWEEN FR 88/89 IN CF III INTERNAL STRUCTURE WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB-190 SRM 51-12--01, SRM 51-10-03 , SRM 53-23-03/AD51 THEREFORE WAS REPAIRED PER EMB-190 SRM 53-23--03 REPAIR 51, SRM 51-43-03 AND SRM 51-41-02 (CLASSIFIED AS A MAJOR REPAIR)
